RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koryakin, A I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:54
Abstract pages:329
Full texts:195

http://www.mathnet.ru/eng/person50716
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189921

Publications in Math-Net.Ru
1990
1. A. I. Koryakin, N. N. Chentsov, “On estimating a function given at random nodes by the method of least squares”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  771–774  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 788–792  isi
1983
2. V. V. Zakharov, A. I. Koryakin, “Realizations of an approximate random quadrature formula”, Zh. Vychisl. Mat. Mat. Fiz., 23:2 (1983),  494–498  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:2 (1983), 157–160
3. A. I. Koryakin, “Estimation of a function from randomized observations”, Zh. Vychisl. Mat. Mat. Fiz., 23:1 (1983),  21–28  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:1 (1983), 14–19
1980
4. A. I. Koryakin, “Randomized estimation of the Fourier coefficients of the expansion of a function in $L_2$”, Dokl. Akad. Nauk SSSR, 251:6 (1980),  1301–1305  mathnet  mathscinet  zmath

1985
5. A. I. Koryakin, “Letter to the editors”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985),  634–635  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 201–202
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019